# SDR QXEA0100536

- Difficulty date: April 6, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- REAR CARGO DOOR INSIDE SKIN TORN BY BOTTOM MID SECTION ALONG RIVET LINE.  REPAIRED IAW FOKKER SRM 52-30-00, 52-02-05 PAGE 3 AND 51-31-05 PAGES 8 AND 10.
